Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Wrists become raw, make a rolling noise against bone and click on moving hand. Will it fade with time?

Hi there, I was just wondering about my wrists… They seem to become really saw when writing, lifting, and using them for everyday tasks. When I move my hand back and forth my right wrist seems to make a rolling noise against the bone and then a click, and then my left wrist just a click. I thought it might have been just from growing but it hasn’t seemed to change and having more calcium in my diet isn’t doing much. Do you think I should contact a doctor about this… or do you think it will go away in time? (If you have any tips on this I would love to hear them) Hope you can reply, thank you.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi...looks like arthritis to me...better show to an orthopedic and get an xray for proper diagnosis and management...

Dr. Ashish Verma
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor